# SDR HEEA082859

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N970AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3235
- Aircraft time: 1,451 hours
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 9710831
- Part serial: JA1104
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF RADIO WILL NOT TRANSMIT.
